Manasamitra Vatakam

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can I use Manasamitra Vatakam for anxiety disorder?

Query: Hello doctor, I am suffering from anxiety disorder taking Prothiaden 25 mg to feel sleepy could not get up early in the morning. Will Manasamitra Vatakam solve the problem?  Read Full »


Dr. Iniyan Selvamani

Psychiatrist

Answer: Hello, Welcome to icliniq.com. There are very few studies that support the efficacy of Manasamitra Vatakam for treating anxiety disorder. In one study, it was found to be helpful in anxiety disorders and have some effect in reducing daytime sleepiness. But it is one study, and with only that, I wo...  Read Full »

Can Arjunarishta be used for heart patients?

Query: Hi doctor, I am a 33 year old male. My height is 5'10" and I weigh 81 kg. I am suffering from anxiety and somatization (as described by my medical report) more than a year. I was under allopathy medical treatment without any remarkable benefit with many doctors as general physician and cardiologist....  Read Full »


Dr. Arul Amuthan

Ayurveda Specialist, Naturopathy Specialist, Pharmacologist, Siddha Medicine Specialist, Toxicologist

Answer: Hi, Welcome to icliniq.com. Arjuna tree bark has many benefits in the cardiac patients. I suggest you to continue arjuna bark medicines. In your case, the Arjunarishta contains minimal alcohol. So, continuous consumption may cause some gastritis. If the symptoms appear within 2 hours of the ...  Read Full »

How long can I use Manasamitra vatakam without any side effect?

Query: Hello Doctor, Before five years I consulted an ayurvedic doctor. I was suffering from hyperthyroid back pain. Then had a concentration problem in all the aspects of life. So I asked the doctor to suggest me some ayurvedic medicine for that. The doctor asked me to take manasmitra vatakam from kotakk...  Read Full »


Dr. Alka

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. Manasmitra vatkam is a good product and has no side effects in general. But it is always advised to take it under supervision only, so if tapering off the medication is required or dose adjustment is required only your physician can do that. Also only for anxiety bo...  Read Full »

My mood changes from time to time. Is this schizophrenia?

Query: Hi doctor, I am getting tingling sensation in my head and my perception changes. Sometimes I feel fine but sometime depressed and anxious. This process goes on in a cycle and I feel very difficult to continue my life like this. I do not have any motivation and there is no sense of pleasure. I am alw...  Read Full »


Dr. Revathi Sundaramurthy

Ayurveda Specialist, Yoga Specialist, Nutritionist, Dietician

Answer: Hi, Welcome to icliniq.com. You need not worry by diagnosing yourself. Kindly answer the questions given below. What is your age and profession? How about your family? What is your hobby? Are you on any medication now? How is your sleep and day-to-day activities? Do you get any illusion? Revert ba...  Read Full »

Can a change from allopathy to ayurveda antidepressant cause fatigue?

Query: Hello doctor, I had allopathic antidepressant for the past two years. Now, I replaced that by ayurveda treatment, but I am feeling very much fatigue, tired, lazy and dizzy. What is the reason? Currently, I am having Manasamitra vatakam medicine.  Read Full »


Dr. Arul Amuthan

Ayurveda Specialist, Naturopathy Specialist, Pharmacologist, Siddha Medicine Specialist, Toxicologist

Answer: Hi, Welcome to icliniq.com. You developed these symptoms by two reasons. First may be due to the medicine that you had was ineffective and so the disease again started. Secondly, it could be due to side effect of the ayurveda drugs. If you mention the allopathy and ayurveda drugs you used or using, ...  Read Full »

Taking manasamitra vatakam for anxiety. Suggest me the right dosage and details of food restrictions

Query: My son has been asked to take manasamitra vatakam for anxiety by a friend who is a Sanskrit scholar. He is now 17 years old. What is the right dosage? Any food restrictions?  Read Full »


Dr. Ajith Kumar K N

Ayurveda Specialist

Answer: Hi, If your son needs to take manasamitra vatakam, you can buy only a good brand. Take one tablet at night. Avoid maximum salt, sour, spicy and non-veg foods. Do not take the tablet for long time. Hope this helps. If you would like to have a detailed analysis of the problem of your ...  Read Full »

For mood disorder, can I switch to Ayurvedic medicines and stop allopathic tablets?

Query: Hello doctor, I am having "mood disorder" and under treatment for around nine years. The doctor said that the medicines are to be taken lifelong. Now prescribed Valporil CR-300 and LithoSun SR tablets (both 1-0-1). If I come to Ayurveda, can I stop these medicines within some time? While visiting a...  Read Full »


Dr. Alka

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. As you have this problem from a very long time, suddenly stopping the allopathic medicines may lead to worsening of the problem. So, follow the advice of your psychiatrist. Along with the allopathic medicines you can take Ayurvedic medicine. But keep some time gap b...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.